RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 2, Pages 163–174 (Mi mz1038)  

This article is cited in 3 scientific papers (total in 3 papers)

Based free compact Lie group actions on the Hilbert cube

S. A. Antonyan

Yerevan State University

DOI: https://doi.org/10.4213/mzm1038

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:2, 135–143

Bibliographic databases:

UDC: 515.12
Received: 06.03.1996

Citation: S. A. Antonyan, “Based free compact Lie group actions on the Hilbert cube”, Mat. Zametki, 65:2 (1999), 163–174; Math. Notes, 65:2 (1999), 135–143

Citation in format AMSBIB
\Bibitem{Ant99}
\by S.~A.~Antonyan
\paper Based free compact Lie group actions on the Hilbert cube
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 2
\pages 163--174
\mathnet{http://mi.mathnet.ru/mz1038}
\crossref{https://doi.org/10.4213/mzm1038}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706609}
\zmath{https://zbmath.org/?q=an:0940.57041}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 2
\pages 135--143
\crossref{https://doi.org/10.1007/BF02679809}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600017}


Linking options:
  • http://mi.mathnet.ru/eng/mz1038
  • https://doi.org/10.4213/mzm1038
  • http://mi.mathnet.ru/eng/mz/v65/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Antonyan N., “Universal Free G-Spaces”, Topology Appl., 157:8 (2010), 1296–1301  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Antonyan N., “Equivariant Compactifications of Free G-Spaces”, International Conference on Mathematical Sciences and Statistics 2013 (Icmss2013), AIP Conference Proceedings, 1557, eds. Eshkuvatov Z., Kilicman A., June L., Amer Inst Physics, 2013, 380–384  crossref  adsnasa  isi  scopus  scopus
    3. Antonyan N., Antonyan S.A., Mata-Romero A., Vargas-Betancourt E., “A Characterization of G-Anr and G-Ar Spaces For Proper Actions of Lie Groups”, Topology Appl., 231 (2017), 292–305  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:107
    Full text:35
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019